# SDR CALA2024062500099

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 55,829 hours, 20,838 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 142147
- Part serial: 398
- Condition: Faulty
- Location: Anti-Skid Sys
- Part time: 36,450 hours, 13,647 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ANTISKID INOP LIGHT LIGHT ON PER "ANTISKID INOP LIGHT IS ON" FIM 32-42 TASK 829 PERFORMED INITIAL EVALUATION - ANTISKID/AUTOBRAKE CONTROL UNIT BITE PROCEDURE, 32-42 TASK 801. FOUND "ADIRU L" FAULT. MANUAL STATES TO GO TO FIM TASK 32-42 TASK 824. CONTROL, AUTOBR OFF 29-3242-9-0002 0398 ON 0000 CONTROL, AUTOBR OFF 29-3242-9-0002 0398 ON 29-3242-9-0002 4290 PER FIM TASK 32-42 TASK 824, REMOVED AND INSTALLED NEW AACU PER 32-42-21-400-801. OPS CHECK PER ANTISKID/AUTOBRAKE CONTROL UNIT OPERATIONAL TEST TASK 32-42-00-720-801 WAS GOOD. NO FAULTS ON BIT CHECK.
